Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 426947, 7 pages
http://dx.doi.org/10.1155/2015/426947
Research Article

Algorithms for Routing Optimization in Multipoint to Multipoint 4PL System

1School of Management, Shenyang University of Technology, Shenyang, Liaoning 110870, China
2School of Science, Shenyang University of Technology, Shenyang, Liaoning 110870, China

Received 4 December 2014; Accepted 29 December 2014

Academic Editor: Qingang Xiong

Copyright © 2015 Jia Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Li, Yanqiu Liu, Ying Zhang, and Shida Xu, “Algorithms for Routing Optimization in Multipoint to Multipoint 4PL System,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 426947, 7 pages, 2015. doi:10.1155/2015/426947